Active Ingredients: per tablet: Acetaminophen (500mg) Inactive Ingredients: Cellulose, Corn Syrup, Magnesium Stearate, Sodium Starch Glycolate, Hydroxypropyl Methylcellulose, Red #40
Adults and Children 12 years of age and older: Take two caplets every 4 to 6 hours. No more than a total of 8 caplets in any 24 hour period, or as directed by a doctor. Not for use in children under 12 years of age.
McNeil Consumer Products Co.
Fort Washington, Pa 19034